Tuesday, September 3, 2013

Solutions

I went back to the doctor for my follow up appointment to discuss the results of my blood work, EKG, and glucose test. My blood work is absolutely perfect and I definitely do not have a problem with my blood sugar! I was beyond relieved to know that I didn't have something serious happening, but it still left us with questions. What in the world is going on?

My doctor believes I have an issue with my Eustachian tube in my ear. I've had ear issues since I was young and this very well could cause me to feel rough when the tube isn't functioning properly. 

I got a steroid shot, a round of steroids for ten days, and anti-dizzy pills. Hopefully in two weeks, I will feel much better.

I am thrilled with this! It's such a relief to know what's going crazy with my body. It also helps to know that it's not something I did or didn't do to my body. 

So, I'm going to be extra careful with my eating while taking the steroids! I've got just a few weeks until I'm lying on a beach. Can't gain any of that weight back!


14 comments:

  1. Glad for your good news. I'll be praying for you. Have a great vacay.

    ReplyDelete
    Replies
    1. Thank you so much! I am feeling better today after the shot!

      Delete
  2. I'll be praying for you,. found you via Wednesday weigh in link-up. I love that ticker you have up there!

    ReplyDelete
    Replies
    1. Thank you for praying for me! I am feeling better so far today and I am very hopeful!

      You can do a ticker at Ticker Factory too. It keeps me motivated!

      Delete
  3. Yes, you must be extra vigilant while you're on steroids.

    ReplyDelete
    Replies
    1. You are NOT kidding! In the past, I ate everything in sight. I am keeping a good record of my calories and I know when to stop now.

      Delete
  4. Glad to hear you may have a solution and a reason for what has been going on - fingers crossed that everything works out for you :)

    ReplyDelete
    Replies
    1. Me too! It's just a relief to know there is an end in sight for it!

      Delete
  5. Wendy, I am glad they found nothing major wrong. Hopefully a couple of short weeks with the steroids and you will be as good as new!

    ReplyDelete
    Replies
    1. I hate steroids, but it is so worth it to feel better again! That was really getting to me. :)

      Delete
  6. So glad that the doctor's visit gave you some answers! Here's hoping the meds do work for you and you'll be back to your old self in no time!

    ReplyDelete
  7. I'm so glad you got some answers. Hope the shops help and you're good as new in no time!

    ReplyDelete
  8. Wendy - I'm late to this conversation. Consider going to a chiropractor if this flares up again. You'd be very surprised how they can help you with vertigo/dizziness. You'll get lots of encouragement to keep up the great work with your health routine, too!

    ReplyDelete

LinkWithin

Related Posts Plugin for WordPress, Blogger...